# SDR DHL9780532C

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING UPPER PLATING CRACK AT XCW 69.5 AND REAR SPAR.  CUT OUT CRACK AND FABRICATED REPAIR DOUBLER, INSTALLED PER SRM 57-2-1 AND EO DHL D855760-7527.
